# SDR DALA2023111509407

- Difficulty date: November 15, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 49,454 hours, 34,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB BTW STA Y=954/994 AND BTW LONG=28R/29R AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00220: CORROSION LEVEL 2. WEB BTW STA Y=954/994 AND BTW LONG=28R/29R AT AFT CARGO COMPARTMENT WAS REPLACED AND INSTALLED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0065439)
